# SDR DALA1230850984

- Difficulty date: May 6, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 55,308 hours, 40,082 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 9911957
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, BOTH OF THE UPPER LATCH SUPPORT BRACKETS WERE FOUND TO BE CRACKED.  MAINTENANCE INSTALLED NEW BRACKETS FOR BOTH POSITIONS PER DRAWING 9911957.
